Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 11 found articles
 
 
  Method of Lines for Quasilinear Functional Differential Equations
 
 
Title: Method of Lines for Quasilinear Functional Differential Equations
Author: Czernous, W.
Kamont, Z.
Appeared in: Ukrainian mathematical journal
Paging: Volume 65 (2014) nr. 10 pages 1514-1541
Year: 2014
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands